# SDR COMA9760158

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7145
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fecu
- Condition: Tripped
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE WHEN SELECTING FLAPS FROM 20 DEGREES TO 30 DEGREES IN FLIGHT.  RESET FECU AND PERFORMED OPERATIONAL TEST OF FLAPS.  NO FAULTS FOUND.
